Hermite interpolation using PH curves with undetermined junction points
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 175-195
https://doi.org/10.4134/BKMS.2012.49.1.175
Published online January 1, 2012
Jae Hoon Kong, Seung Pil Jeong, and Gwang Il Kim
GyeongSang National University, GyeongSang National University, GyeongSang National University
Abstract : Representing planar Pythagorean hodograph (PH) curves by the complex roots of their hodographs, we standardize Farouki's double cubic method to become the undetermined junction point (UJP) method, and then prove the generic existence of solutions for general $C^1$ Hermite interpolation problems. We also extend the UJP method to solve $C^2$ Hermite interpolation problems with multiple PH cubics, and also prove the generic existence of solutions which consist of triple PH cubics with $C^1$ junction points. Further generalizing the UJP method, we go on to solve $C^2$ Hermite interpolation problems using two PH quintics with a $C^1$ junction point, and we also show the possibility of applying the modified UJP method to $G^2[C^1]$ Hermite interpolation.
Keywords : Pythagorean hodograph (PH) curve, complex representation, $C^1$($C^2$) Hermite interpolation, $G^2[C^1]$ Hermite interpolation, undetermined junction point (UJP) method
MSC numbers : Primary 68U05, 65D18, 68U07
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd